# SDR DALA2025030901792

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 14,505 hours, 6,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8108, CORROSION ON CABIN SEAT TRACK UPPER SURFACE FR74 RBL 23. CORRECTIVE ACTION: REPLACED SEAT TRACK AT RBL 25 FR 57+10 TO FR 74 IA.W. A220 ASRP BD500A-J51-42-20-00AAA-078A-A AND DWG PLC01342701 REV -G. (LP 0847463)
